# SDR 2002F00965

- Difficulty date: October 14, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N550TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Aircraft time: 3,816 hours, 1,427 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Circuit Card
- Part number: 644501
- Part serial: 20689
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT NUMBER 593. DURING CRUISE RIGHT ENGINE FIRE LOOP 1 STATUS MESSAGE INTERMITTANT ON/OFF THROUGHOUT FLIGHT. MAINTENANCE REMOVED AND REPLACED RIGHT ENGINE LOOP NR 1 FIRE DET. CIRCUIT CARD PER MM 26-10-01. OPERATIONAL CHECKS GOOD.
